| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Corrected information provided in b.3., b.5., b.6., b.7., d.10., e.4.And h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information have requested and it received states that the patient cannot successfully neuroadapt.There was no further impact to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced starburst, glare and halos around light and it takes an hour or two in the morning for vision to come into focus for him to read or drive.The glare, halos, and starbursts was a problem for the patient to drive at night.There are two medical reports associated with this patient.This file belongs to right eye.